# SDR SWAA2015052239932

- Difficulty date: April 28, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 35,957 hours, 21,157 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620126
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK INBD FLANGE FWD & AFT FASTENER HOLE ARE CRACKED AT BS 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW EA.
